# SDR SIMA200117404

- Difficulty date: June 23, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5369 - VERY STRONG VIBRATION NOTICED AFTER GEAR RETRACTION, MAX SPEED 160KIAS.  RETURNED TO MIA.  PERFORMED NOSE LANDING GEAR FORWARD DOOR PRELOAD CHECK AND GEAR EXTENSION AND RETRACTION IAW AMM.  FOUND DOORS FLUSH AND IN CONTACT WITH STOPS.  OPS CHECK GOOD.  (M)
